Reference : Shock-like sensations associated with duloxetine discontinuation.
Scientific journals : Article
Human health sciences : Psychiatry
http://hdl.handle.net/2268/14423
Shock-like sensations associated with duloxetine discontinuation.
English
Pitchot, William mailto [Centre Hospitalier Universitaire de Liège - CHU > > Psychiatrie et psychologie médicale >]
Ansseau, Marc mailto [Université de Liège - ULg > Département des sciences cliniques > Psychiatrie et psychologie médicale >]
2008
Annals of Clinical psychiatry : Official Journal of the American Academy of Clinical Psychiatrists
Taylor & Francis
20
3
175
Yes (verified by ORBi)
International
1040-1237
1547-3325
Philadelphia
PA
[en] Adult ; Antidepressive Agents/therapeutic use/toxicity ; Depressive Disorder, Major/drug therapy ; Female ; Headache Disorders, Secondary/chemically induced ; Humans ; Recurrence ; Sensation Disorders/chemically induced/diagnosis ; Substance Withdrawal Syndrome/diagnosis ; Thiophenes/therapeutic use/toxicity
http://hdl.handle.net/2268/14423
10.1080/10401230802177664

File(s) associated to this reference

Fulltext file(s):

FileCommentaryVersionSizeAccess
Restricted access
2008, 20, 175 -Journal of Psychiatric Research - Shock-Like Sensations Associated with Duloxetine Discontinuation.pdfPublisher postprint10.56 MBRequest copy

Bookmark and Share SFX Query

All documents in ORBi are protected by a user license.